# SDR FDEA201312042915

- Difficulty date: December 4, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 68,637 hours, 22,009 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: FX141N5110
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK AT STATION 333.45, FLOOR BEAM UPPER CHORD CORRODED.  REMOVED CORROSION IAW SRM 51-10-02.  CHECK LIMITS ORIGINAL THICK .135 MATERIAL   LOST .027 MATERIAL REMAINING .108 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51 FIG 101 DETAIL VI.  REMOVED AND INSTALLED NEW FLOOR SUPPORT BEAM SHORT ON STA 333.45 LT IAW SRM 51-40-02 AND DWG NR 1415110-1.  CAT "A" MAJOR REPAIR
